# SDR AALA202506097462

- Difficulty date: April 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,017 hours, 29,861 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 843 AFT #3 DOOR STOP SCREW IS DETERIORATED. REPLACED DOOR STOP SCREW PER AMM 52-22-31.
